# SDR 97ZZZX3926

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10661
- System (JASC): 7700 · Engine Indicating System
- Part: Wiring Harness
- Part number: RK26977A
- Condition: Chafed
- Location: Right Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT OF MEM, THE RT PROPELLER AUTOFEATHERED.  THE FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO MEM WITHOUT ANY OTHER PROBLEMS.  THE MECHANIC IN MEM REMOVED AND REPLACED THE FUEL CONTROL AND FUEL PUMP.  THIS DID NOT SOLVE THE PROBLEM.  AFTER MORE TROUBLESHOOTING, THE ENGINE WIRING HARNESS WAS FOUND TO HAVE 2 WIRES CHAFING ON THE FIREWALL.  AFTER THE WIRING HARNESS WAS REMOVED AND REPLACED, THE SYSTEM CHECKED GOOD IAW THE FOKKER MM.
